# SDR YTRR081619

- Difficulty date: December 11, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N207RT
- Make and model: Bell 206L-4
- Aircraft serial: 52207
- Aircraft time: 2,509 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 357950111452
- Condition: Worn
- Location: Oil Pump
- Part time: 612 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL PUMP SHAFT SPLINES WORN TO THE POINT OF ROTOR TACH FAILURE.
